It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on May 08, 2000 at 12:41:01:

I am 29 years old. I take Verapamil 240mg once a day. I don't understand why my BP keeps going
up and down. It goes up to 148/95 and then a couple days later it is at 134/82. I just don't know why.
And why does it vary arm to arm. My left will be 128/78 while my right is 145/86, this is strange and which one
do I take as being right. I am exercising, loosing weight, I don't drink, I don't smoke. What the heck.

Any info will be greatly appreciated,

Tammy

Follow Ups

All times are GMT -7. The time now is 06:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!